Volume 16, Number 2 (2017) | JIRSS 2017, 16(2): 0-0 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Chowdhury M. Some theoretical results for two-step smoothing estimation of parameter from time-variant parametric models. JIRSS. 2017; 16 (2)
URL: http://jirss.irstat.ir/article-1-348-en.html

Abstract:   (411 Views)

In this article, we consider two nonparametric smoothing estimators for smoothing estimation of parameter. This parameter could be from any parametric family or from any parametric or semi-parametric regression model. Our estimation is based on two-step procedure, in which we first get the raw estimator of the parameter at a set of disjoint time points and then compute the final estimator at any time by smoothing the raw estimators. We derived asymptotic properties such as asymptotic biases, variances and mean squared errors (MSE) for the local polynomial smoothed estimator and kernel smoothing estimator. A mathematical relationship is established between two smoothing estimators. Mathematical relationship between two asymptotic MSEs has also been established.

     
Type of Study: Original Paper | Subject: 62Gxx: Nonparametric inference
Received: 2016/03/26 | Accepted: 2017/02/20 | Published: 2017/02/20

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | Journal of The Iranian Statistical Society

Designed & Developed by : Yektaweb